# SDR IPXA2023091894188

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Cracked
- Location: Frame 37-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCRACK ON SEAT TRACK AROUND FLOOR PNL 241TK BETWEEN FT 37 AND FR 38REMOVED AND REPLACED IAW SRM 51-40-21
